# SDR DL76L050064

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 38,111 hours, 6,038 cycles
- Engine: Pwa PW4060
- Engine time: 56,358 hours, 10,829 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: PW40603
- Part serial: 724151
- Condition: Failed
- Location: Nr 2
- Part time: 56,358 hours, 10,829 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE NR 1 OP 50103 7TH STG HPC BLADES INSPECTION.  REPLACED ENGINE.
